# SDR C2XA06TY052

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 9,845 hours, 5,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A 2C INSPECTION THE FWD L ANGLE IN THE CARGO DOORWAY WAS FOUND WITH CORROSION.  MAINTENANCE REMOVED THE CARGO DOOR SILL AND THE CORROSION; FR 68 SHEAR CLIP, REPAIRED CARGO DOOR SILL, ALODINED, PRIMED, PAINTED AND SEALED EC 5330-01458.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
